Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What causes severe bloating, lower abdominal pain and ribbon like stools?

DOCTOR OF THE MONTH - Apr 2017
Apr 2017
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1999
Answered : 9955 Questions
Question
I have had severe bloating and pain in my lower abdomen. I feel full quickly and am having thin ribbon like stools. This has been going on for two weeks.
Wed, 9 May 2018 in Digestion and Bowels
 
 
Answered by Dr. Bhagyesh V. Patel 31 minutes later
Brief Answer:
Definite intestine pathology,immediate visit to your doctor is recommended.

Detailed Answer:
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly .

* This condition indicates underlying intestine pathology which may be in form of
inflammation , obstruction through narrowing or else .

* As gas medicines , laxatives , enema have been tried ; now you require
definite diagnosis with visit to your doctor who will prescribe you ultrasound
x-ray abdomen and colonoscopy according to the clinical evaluation .

* Strongly recommended to immediately consult your doctor as soon as
possible .

Hope this will help you for sure .

Wishing you fine recovery .
Regards take care .

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor